Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Why any unitary principal series representation of $SL_n$ over a $p$-adic field decomposes simply


Authors: Roger Howe and Allan Silberger
Journal: Bull. Amer. Math. Soc. 81 (1975), 599-601
MSC (1970): Primary 22E50; Secondary 22E35, 22D10, 22D30
DOI: https://doi.org/10.1090/S0002-9904-1975-13750-5
MathSciNet review: 0369623
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E50, 22E35, 22D10, 22D30

Retrieve articles in all journals with MSC (1970): 22E50, 22E35, 22D10, 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13750-5